# SDR ASOA00056

- Difficulty date: May 19, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 509111
- Condition: Inoperative
- Location: Cockpit
- Part time: 28,367 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4872 - DURING APPROACH, CREW SMELLED ELECTRICAL BURNING AND SMOKE EMANATED FROM COCKPIT AUDIO PANEL.  SMOKE SUBSIDED SHORTLY AFTER, BUT PRIOR TO LANDING.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED AUDIO CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
